# SDR N921R53506

- Difficulty date: January 8, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 32 NLG DOOR SKIN HAS 2 NICKS.  REPAIRED SKIN OF FUSELAGE STA 32 NLG RT DOOR IAW DC8 SRM 52-2-0 CPCP 4000 0551.
